# SDR HEED9553

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: MI5853001
- Condition: Failed
- Location: Radar
- Part time: 452 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO POWER OUTPUT,  SCOPE HAS A BLANK SCREEN.
